# SDR HALA2016051200246

- Difficulty date: May 12, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,280 hours, 55,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FALSE TRACK STA 1002, RBL 18.   REMOVED -65 AND -67 SUPPORTS IAW SRM 51-41-01.  REMOVED CORROSION FROM SUPPORTS, -65 SUPPORT WITHIN LIMITS, -67 SUPPORT OUT OF LIMITS IAW SRM 53-00-00, FIG 103.  REINSTALLED -65 SUPPORT AND NEW -67 SUPPORT IAW SRM 51-41-01.
